# SDR SWAA2021121343327

- Difficulty date: November 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT CUTOUT SUPPORT ANGLE IS CORRODED ON THE LWR SILL; BS 627; RBL71.   REMOVED SUPPORT ANGLE LOCATED BTW BS 620-634 RBL 71 IAW SRM 51-40-02-0G-0.  NO ENTRIES ALLOWABLE DAMAGE IN SRM MUST BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; PARAG.9.C.  LOCATED AND DRILLED SUPPORT ANGLE IAW SRM 51-40-05; DWG# 144A8201.  INSTALLED SUPPORT ANGLE P/N 411A2854-21 IAW SRM 51-40-02-0G-0. DWG# 144A8201.
